Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 34, NWS Fort Worth, TX

November 21, 2013Limestone County, Texas

NWS Fort Worth, TX issued this tornado warning at Nov 21, 2013, 1:25 PM CST for Limestone County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 21, 2013, 1:25 PM CST (19:25 UTC)
Expired
Nov 21, 2013, 2:00 PM CST
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Limestone County, TX

The radar

The Ft Hood radar (KGRK), 126 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WFUS54 KFWD 211925
TORFWD
TXC293-212000-
/O.NEW.KFWD.TO.W.0034.131121T1925Z-131121T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
125 PM CST THU NOV 21 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 200 PM CST

* AT 125 PM CST...TRAINED STORM SPOTTERS AND LAW ENFORCEMNT OBSERVED 
A TORNADO 4 MILES SOUTHWEST OF GROESBECK...MOVING NORTH AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  GROESBECK AROUND 135 PM CST...
  FORT PARKER STATE PARK AROUND 145 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3167 9658 3167 9648 3160 9639 3145 9655
      3148 9660
TIME...MOT...LOC 1925Z 201DEG 16KT 3149 9656

$$


HAMPSHIRE
1 follow-up statement
448 
WWUS54 KFWD 211940
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
140 PM CST THU NOV 21 2013

TXC293-211950-
/O.CAN.KFWD.TO.W.0034.000000T0000Z-131121T2000Z/
LIMESTONE TX-
140 PM CST THU NOV 21 2013

...THE TORNADO WARNING FOR CENTRAL LIMESTONE COUNTY IS CANCELLED...

AT 140 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING WAS CANCELLED.

LAT...LON 3167 9658 3167 9648 3160 9639 3145 9655
      3148 9660
TIME...MOT...LOC 1940Z 201DEG 16KT 3155 9653

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 21, 12:01 PM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Nov 21, 12:01 PM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 PM CST THU NOV 21 2013

.AVIATION...
/18Z TAFS/

THE STRONG ARCTIC COLD FRONT WAS BARRELING SOUTH THROUGH THE
PANHANDLE AND WESTERN OKLAHOMA THIS MORNING. MODELS HAVE BEEN
STRUGGLING WITH THE INITIAL SHALLOW SURGE OF THIS FRONT AND WITH
TIMING THE FRONT INTO THE AIRPORTS. NOT ONLY WILL THE FRONTAL
TIMING CONTINUE TO BE A CHALLENGE TODAY...BUT ALSO TIMING THE
IMPROVEMENT OF CIGS AND VSBYS ACROSS THE AREA AND CONVECTIVE
CHANCES ALONG AND IN ADVANCE OF THE COLD FRONT.

WE CONTINUE TO HAVE RICH MOISTURE SPREADING ACROSS THE REGION WITH
CIGS AND VSBYS SLOWLY IMPROVING THROUGH THE IFR CATEGORY
CURRENTLY. THERE ARE SIGNS OFF TO THE SOUTH AND WEST OF BETTER
WARMING AND MIXING ALREADY RAISING CONDITIONS INTO THE MVFR
CATEGORY. WE WILL MAINTAIN IFR CONDITIONS THROUGH 19Z-20Z...THEN
GO WITH MVFR CONDITIONS WITH VCSH THROUGH THE REMAINDER OF THE
AFTERNOON INTO THE VERY EARLY EVENING HOURS. SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS SHOULD CONTINUE TO DEVELOP THROUGH THE
AFTERNOON HOURS WITH SOUTHEAST WINDS 10-15 KTS.

WE ARE LEANING WITH THE SLIGHTLY FASTER LAMP/RUC TIMING OF THE
COLD FRONT WHICH IS NOW AN HOUR OR SO FASTER THAN PREVIOUS
FORECAST PER CURRENT INTERPOLATION. IN ADDITION...IT APPEARS A
WIND SHIFT TO THE NORTH AROUND 10 KTS WILL OCCUR SHORTLY AFTER 00Z
JUST IN ADVANCE OF THE FRONT...BEFORE CAA-DRIVEN GUSTY NORTH WINDS
15-25 KTS OCCUR BY 03Z ACROSS DFW METRO AIRPORTS AND BY 06Z AT
WACO. HAVE TIMED WIND SHIFTS AN HOUR SOONER AT WESTERN METRO AIRPORTS
VERSUS OUR EASTERN AIRPORTS. A 2-3 HR PERIOD FOR THUNDERSTORMS IS
LIKELY ALONG AND IN ADVANCE OF THE COLD FRONT WITH IFR CIGS. CIGS
SHOULD SLOWLY RISE INTO THE LOW MVFR CATEGORY A FEW HOURS AFTER
FROPA AS THE FRONTAL INVERSION GRADUALLY DEEPENS. THE SPOTTY LIGHT
RAIN...GUSTY NORTH WINDS AROUND 20 KTS...AND LOW MVFR CIGS WILL
CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD THROUGH 18Z
FRIDAY.

05/

&&

.UPDATE...
FOR TODAY...NO MAJOR CHANGES WERE NEEDED TO THE FORECAST BUT DID
EXTEND THE MENTION OF FOG ACROSS THE REGION INTO THE EARLY
AFTERNOON HOURS. EXPECT FOG AND DRIZZLE TO CONTINUE OVER MUCH OF
THE REGION TODAY WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS ALSO OCCURRING THROUGH THE AFTERNOON HOURS.

THE ARCTIC COLD FRONT IS MAKING ITS WAY QUICKLY THROUGH THE TEXAS
PANHANDLE AND WILL ARRIVE IN OUR NORTHWESTERN COUNTIES THIS
EVENING. THE FRONT HAS RECENTLY PASSED THROUGH AMARILLO WHERE THE
TEMPERATURE DROPPED 20 DEGREES WITHIN A SHORT TIME AFTER THE
FRONTAL PASSAGE. FROM THERE...THE FRONT STRETCHES EAST-NORTHEAST
BACK TOWARD PONCA CITY OKLAHOMA. THE TIMING OF THE FRONT LOOKS ON
PACE WITH WHAT WAS IN THE PREVIOUS FORECAST BUT DID SPEED UP THE
FRONT JUST A TAD THROUGH OUR SOUTHERN COUNTIES. THE FRONT WILL
HAVE PUSHED THROUGH THE ENTIRE CWA BY DAYBREAK WITH STRONG AND
GUSTY NORTH WINDS ACROSS THE REGION. THIS WILL RESULT IN SOME VERY
CHILLY WIND CHILLS ACROSS THE REGION TOMORROW MORNING.

AS THE FRONT MOVES THROUGH...A NARROW BAND OF SHOWERS AND
THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE LEADING EDGE OF THE
FRONT. AS THE FRONT MOVES INTO THE REGION...WARM MOIST AIR PARCELS
WILL BE LIFTED OVER THE SHALLOW FRONT...BUT CLOUD COVER WILL LIMIT
THE ABILITY FOR THESE AIR PARCELS TO FULLY ACCESS THE SURFACE-
BASED INSTABILITY THAT WILL BE PRESENT. IN ADDITION...THE FAST
MOVING FRONT AND QUICKLY DROPPING TEMPERATURES WILL LIMIT THE
SEVERE WEATHER THREAT...HOWEVER...WITH STRONG DEEP LAYER SHEAR IN
PLACE...IT IS POSSIBLE THAT A FEW STRONG STORMS COULD OCCUR ALONG
THE LEADING EDGE OF THE FRONT. STRONG WINDS AND HAIL WOULD BE THE
THREATS WITH ANY STRONG STORMS THAT DEVELOP.

TEMPERATURES WILL FALL THROUGH THE NIGHT WITH OUR NORTHWEST
COUNTIES VERY NEAR FREEZING AROUND DAYBREAK TOMORROW. THE PREVIOUS
FORECAST HELD THE FREEZING RAIN MENTION UNTIL AFTER 6 AM BUT
INCLUDED THE MENTION AS EARLY AS 4 AM. OTHERWISE...THE PREVIOUS
FORECAST FOR THE NEXT 24-36 HOURS LOOKED ON TRACK WITH REGARD TO
PRECIPITATION TRENDS AND DO NOT THINK ANY OTHER SIGNIFICANT CHANGES
WILL BE NEEDED BASED ON THE LATEST MODEL DATA.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 427 AM CST THU NOV 21 2013/
SIGNIFICANT WEATHER CHANGES ARE ON THE WAY ACROSS NORTH TEXAS
WITHIN THE NEXT 24 HOURS WITH AN ARCTIC FRONT RACING SOUTH THROUGH
THE PLAINS THIS MORNING. FRONTAL TIMING IS ABOUT 12 HOURS FASTER
THAN PREVIOUSLY FORECAST WHICH MEANS SEVERAL CHANGES WERE MADE TO
THE CURRENT FORECAST WITH REGARDS TO TEMPERATURES AND
PRECIPITATION. THE FIRST 24 HOURS WILL CLOSELY FOLLOW THE FRONTAL
TIMING OF THE 3KM TTU WRF AND 4KM NAM WHICH ARE MUCH BETTER AT
HANDLING THE SOUTHWARD SURGE OF COLD AIR. WITH THE LEADING EDGE OF
THE ARCTIC AIRMASS NOW ALMOST THROUGH KANSAS...THE FRONT SHOULD BE
APPROACHING THE FAR NORTHWEST PARTS OF THE CWA SHORTLY AFTER 00Z
THIS EVENING. AHEAD OF THE FRONT TODAY...WARM ADVECTION SHOWERS
AND POSSIBLY A FEW THUNDERSTORMS WILL BE ONGOING ACROSS PARTS OF
THE CWA. MOST OF THE ACTIVITY THIS MORNING IS CONFINED TO THE
SOUTHEAST PARTS OF THE CWA. AREAS OF FOG AND DRIZZLE WILL ALSO
OCCUR THROUGH MUCH OF THE MORNING ACROSS  NORTH TEXAS.

BY THIS EVENING...WITH THE MAIN SHORTWAVE RESPONSIBLE FOR SENDING
THE COLD AIR SOUTHWARD MOVING INTO THE GREAT LAKES REGION...A
STRONG UPPER LOW WILL CONTINUE TO DIG SOUTHWARD ALONG THE
CALIFORNIA COASTLINE. THIS WILL PLACE NORTH TEXAS IN SOME WEAK
RIDGING ALOFT BETWEEN THE TWO UPPER SYSTEMS. DESPITE THIS...THE
STRONG FORCING ALONG THE FRONT...PERSISTENT ONGOING WARM ADVECTION
ATOP THE SHALLOW COLD AIR...AND MODERATE DEEP LAYER SHEAR WILL
ALLOW THUNDERSTORMS TO DEVELOP BOTH ALONG AND JUST BEHIND THE
FRONT AS IT MOVES INTO NORTH TEXAS TONIGHT. A FEW STORMS COULD BE
STRONG AND POSE A HAIL THREAT GIVEN THE AVAILABLE SHEAR AND
INSTABILITY...BUT THE OVERALL SEVERE THREAT APPEARS LOW AT THIS
TIME. THE MORE SIGNIFICANT IMPACT WILL BE THE SHARPLY COLDER
TEMPERATURES AND GUSTY NORTH WINDS. FRONTAL TIMING SHOULD BE
AROUND 7 PM IN THE NORTHWEST...9 TO 11 PM IN THE
METROPLEX...MIDNIGHT TO 2 AM IN THE WACO/TEMPLE/KILLEEN AREAS AND
CLEARING THE CWA BY EARLY FRIDAY MORNING BEFORE SUNRISE.

POST FRONTAL/WEEKEND WINTER WEATHER CONCERNS...AS MENTIONED ABOVE
A LARGE UPPER LOW WILL BE LOCATED ACROSS SOUTHERN CALIFORNIA
DURING THE DAY FRIDAY. THIS SYSTEM IS EXPECTED TO EJECT EASTWARD
OVER THE WEEKEND IN RESPONSE TO AN UPSTREAM SHORTWAVE MOVING INTO
BRITISH COLUMBIA. WITH SHALLOW COLD AIR IN PLACE ACROSS NORTH
TEXAS...THIS FEATURE WILL PROVIDE SUFFICIENT SUPPORT FOR WIDESPREAD
PRECIPITATION TO DEVELOP ATOP THE COLD AIR THROUGH THE WEEKEND.
THE FIRST SHOT AT SOME WINTRY PRECIPITATION WILL OCCUR ON FRIDAY
INTO FRIDAY NIGHT ACROSS THE NORTHWEST COUNTIES. TEMPERATURES ARE
EXPECTED TO FALL THROUGHOUT THE FIRST HALF OF THE DAY FRIDAY AND
MAY STAY BELOW FREEZING ACROSS THE NORTHWEST COUNTIES. WITH THE
850MB FRONT DRAPED ACROSS THE CWA AND PERSISTENT WARM ADVECTION
ATOP THE COLD SURFACE AIR...AT LEAST SOME AREAS OF RAIN ARE
EXPECTED TO DEVELOP. IF SURFACE TEMPERATURES DROP TO BELOW
FREEZING ACROSS THE NORTHWEST...SOME OF THIS RAIN MAY BEGIN TO
FREEZE. AT THIS TIME...ONLY SOME LIGHT ICING OF ELEVATED ROADS AND
BRIDGES IS EXPECTED. PRECIPITATION SHOULD TAPER OFF LATE FRIDAY
INTO SATURDAY...ALTHOUGH WITH WEAK WARM ADVECTION CONTINUING AHEAD
OF THE MAIN LOW...AREAS OF DRIZZLE OR VERY LIGHT RAIN MAY PERSIST
INTO SATURDAY.

THE BIGGER CONCERN COMES LATE SATURDAY NIGHT INTO SUNDAY WHEN THE
UPPER LOW OUT WEST FINALLY MOVES ACROSS NORTH TEXAS. WHILE MORE
SIGNIFICANT DRYING WILL HAVE MOVED INTO THE REGION BELOW
800MB...DEEP LAYER FORCING FROM THE APPROACHING UPPER LOW WILL
ALLOW PARCELS ABOVE 800MB TO LIFT FREELY AND PRECIPITATE. THIS
WILL LIKELY LEAD TO RAPID WET BULB COOLING IN THE DRY LAYER JUST
ABOVE THE SURFACE TO ABOUT 800MB LATE SATURDAY INTO SUNDAY. THIS
WILL HELP DEEPEN THE NEAR SURFACE COLD LAYER OF AIR. WHILE THERE
IS STILL PROGGED TO BE A WARM NOSE ACROSS NORTH TEXAS...THIS
BECOMES A FAVORABLE SETUP FOR SLEET WITH DEEP COLD TEMPERATURES
BELOW THE WARM NOSE. SOME OF THE SLEET COULD BE HEAVY DURING THE
DAY SUNDAY. THE FAVORED AREAS FOR MODERATE TO HEAVY SLEET WOULD BE
GENERALLY ACROSS THE WEST AND NORTHWEST COUNTIES THROUGH THE DAY
SUNDAY AND WE WILL HIGHLIGHT THIS POSSIBILITY IN A WINTER STORM
OUTLOOK. FOR NOW...WILL HAVE A RAIN/SLEET MIX IN FOR SUNDAY AND
HAVE RAISED POPS TO 70 PERCENT ACROSS MUCH OF THE AREA. IF MODEL
TRENDS CONTINUE AND TEMPERATURES REMAIN AS COLD AS CURRENTLY
FORECAST...A WINTER STORM WATCH WOULD LIKELY BE REQUIRED FOR PART
OF NORTH TEXAS FOR SUNDAY.

TEMPERATURES ARE EXPECTED TO WARM SUNDAY NIGHT INTO MONDAY WITH
THE WINTRY PRECIPITATION TRANSITIONING BACK OVER TO ALL RAIN. THIS
SHOULD HELP MINIMIZE TRAVEL IMPACTS HEADED INTO THE MONDAY MORNING
RUSH.

ALL OF THE PRECIPITATION SHOULD COME TO AN END ACROSS NORTH TEXAS
DURING THE DAY MONDAY WITH TEMPERATURES WARMING THROUGH EARLY NEXT
WEEK.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  37  38  36  40 /  40 100  70  40  20
WACO, TX              75  38  44  35  38 /  30  90  60  40  20
PARIS, TX             68  37  40  36  40 /  40 100  70  40  20
DENTON, TX            70  34  37  33  38 /  50  90  70  40  20
MCKINNEY, TX          71  36  38  36  40 /  40 100  70  40  20
DALLAS, TX            72  37  39  37  41 /  40 100  70  40  20
TERRELL, TX           72  38  42  36  40 /  30 100  70  40  20
CORSICANA, TX         74  39  44  36  43 /  30 100  70  40  20
TEMPLE, TX            76  39  44  34  36 /  30  70  60  40  20
MINERAL WELLS, TX     72  30  36  29  37 /  50  90  70  40  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/82
Hazardous weather outlook, Nov 21, 11:39 AM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 AM CST THU NOV 21 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1139 AM CST THU NOV 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM CHANCES WILL INCREASE ACROSS NORTH TEXAS THIS
AFTERNOON AND ESPECIALLY TONIGHT AS A STRONG COLD FRONT MOVES
INTO THE AREA. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH HAIL
AND GUSTY WINDS THE PRIMARY THREATS.

AS TEMPERATURES FALL THROUGH THE NIGHT BEHIND THE COLD FRONT...THE
RAIN MAY BECOME FREEZING RAIN BEFORE DAYBREAK FRIDAY NORTHWEST OF
A BRECKENRIDGE TO BOWIE LINE. HOWEVER...FREEZING RAIN IS MORE
LIKELY AFTER DAYBREAK FRIDAY MORNING. SOME LIGHT ICE ACCUMULATIONS
MAY OCCUR ESPECIALLY ON ELEVATED SURFACES SUCH AS BRIDGES AND
OVERPASSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
BEHIND THE COLD FRONT ON FRIDAY...GUSTY NORTH WINDS AT 20 TO 30
MPH AND SHARPLY COLDER TEMPERATURES WILL PRODUCE WIND CHILLS IN
THE TEENS NORTHWEST TO THE LOWER 30S SOUTHEAST.

THERE IS A CHANCE OF FREEZING RAIN FRIDAY THROUGH SATURDAY MORNING
NORTHWEST OF A GAINESVILLE...WEATHERFORD...COMANCHE LINE. SOME
LIGHT ICE ACCUMULATIONS CAN BE EXPECTED ESPECIALLY ON ELEVATED
SURFACES SUCH AS BRIDGES AND OVERPASSES.

A SECOND AND MORE SIGNIFICANT ROUND OF WINTER PRECIPITATION IS
EXPECTED LATE SATURDAY NIGHT THROUGH SUNDAY NIGHT. SLEET IS
EXPECTED TO OCCUR NORTHWEST OF A LINE FROM CANTON TO TEMPLE. SLEET
MAY BE HEAVY AND ACCUMULATE NORTHWEST OF PARIS...TO DALLAS TO
LAMPASAS LINE WHERE TEMPERATURES SHOULD DROP TO NEAR FREEZING.
SIGNIFICANT ICING CONDITIONS ARE POSSIBLE EVEN FARTHER
NORTHWEST...OR NORTHWEST OF A GAINESVILLE...WEATHERFORD...COMANCHE
LINE WHERE SURFACE TEMPERATURES WILL BE EVEN COLDER.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING.

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 1:35 PM CSTSpecial Weather StatementFWDRobertson25 min
Nov 21, 2:17 PM CSTSpecial Weather StatementFWDFalls28 min
Nov 21, 3:47 PM CSTFreezing Rain AdvisoryFWDComanche, Cooke, Eastland, Erath, Hamilton, Hood and 9 more20 hr
Nov 21, 4:16 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Stephens59 min
Nov 21, 4:29 PM CSTAreal Flood AdvisoryFWDRobertson2 hr
Nov 21, 4:46 PM CSTSevere Thunderstorm WarningFWDPalo Pinto29 min
Nov 21, 5:15 PM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise60 min
Nov 21, 5:55 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker50 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.